MathSciNet Relay Station
MathSciNet bibliographic data
MR1308597 42B08 (42B05 42B10)
Colzani, Leonardo; Vignati, Marco The Gibbs phenomenon for multiple Fourier integrals. J. Approx. Theory 80 (1995), no. 1, 119–131.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement